Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Uniform continuity and compactness in topological groups


Author: J. M. Kister
Journal: Proc. Amer. Math. Soc. 13 (1962), 37-40
MSC: Primary 22.10
MathSciNet review: 0133392
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 22.10

Retrieve articles in all journals with MSC: 22.10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1962-0133392-8
Article copyright: © Copyright 1962 American Mathematical Society